Every monotonically normal Cech-complete space is subcompact


ÖNAL S. , VURAL Ç.

TOPOLOGY AND ITS APPLICATIONS, vol.176, pp.35-42, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 176
  • Publication Date: 2014
  • Doi Number: 10.1016/j.topol.2014.07.007
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.35-42

Abstract

We prove that every monotonically normal Cech-complete space is subcompact. We also show that the complement of a countable subspace of a compact space is subcompact. (C) 2014 Elsevier B.V. All rights reserved.